# SDR CA020829014

- Difficulty date: August 26, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- Engine: Ge CF680C2A5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN YQB, HAD TO SHUT NR 1 ENGINE DOWN WITH FIRE HANDLE SINCE MOVING THE HP FUEL LEVER NR 1 TO THE OFF POSITION.  CLOSE THE HP FUEL VALVE.  MAINTENANCE IN YQB, CHECKED THE FUEL SYSTEM FOR PROPER FUNCTION,  IN ACCORDANCE WITH THE AMM 71-00-00, P.534 AND CHECKED SERVICEABLE. THE AIRCRAFT DEPARTED FOR YYZ. MAINTENANCE IN YYZ ALSO REPLACED FOR PRECAUTIONARY REASONS, THE NR 1 HP FUEL SOV SWITCH  I.A.W 76-12-11, THE NR 1 ENG. FUEL SHUT OFF RELAY 27 KC  I.A.W. THE ELECTRICAL STD. PRACTICE MANUAL 20-46-50 AND THE MAIN ENG. CONTROL  I.A.W. THE AMM 73-21-01 P.401
